By Topic

Mean-square stabilizing solutions for discrete-time coupled algebraic Riccati equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Costa, O.L.V. ; Escola Politecnica, Sao Paulo Univ., Brazil

In this paper we present new sufficient conditions for the existence of a mean-square stabilizing solution for a set of coupled algebraic Riccati equations which arises from the study of quadratic optimal control of discrete-time linear systems with Markov switching parameters. The conditions are derived under the assumptions of mean-square stabilizability and on the unobservable modes of the system and compared with existing results

Published in:

Automatic Control, IEEE Transactions on  (Volume:41 ,  Issue: 4 )